# SDR CA130429005

- Difficulty date: April 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Binding
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW FIRST NOTICED AN AIL AMBER INDICATION ON THE PFDS FOLLOWED SHORTLY BY THE AP TRIM IS LWD CAUTION MESSAGE.  THE CREW DID NOT NOTICE ANYTHING ABNORMAL ON THE F/CTL SYNOPTIC PAGE. THE QRH CHECKLIST WAS RUN AND UPON AP DISCONNECT, AILERON CONTROL WAS VERY DIFFICULT.  THE CREW DESCRIBED THE WHEEL AS REQUIRING VERY HIGH CONTROL FORCE IN EITHER DIRECTION.  THERE WAS NO TENDENCY FOR THE ACFT TO ROLL, BUT DUE TO THE FORCES ON THE WHEEL, MAINTAINING WINGS LEVEL WAS DIFFICULT.  AILERON TRIM WAS INOPERATIVE WHEN IT WAS ATTEMPTED TO HELP IAW THE QRH.  SHORTLY AFTER, SOMETHING WAS FELT TO "SNAP" IN THE AILERON CONTROL AND CONTROLLABILITY BECAME EASIER, ALTHOUGH STILL DEGRADED.  THE CREW DECLARED AN EMERGENCY.  THE ACFT LANDED SAFELY.  OPERATOR CLAIMED THAT FOLLOWING DETAILED INSPECTION WITH THE AILERON CONTROL SYS, NOTHING WRONG WAS FOUND AND ACFT RETURNED TO SERVICE WITH NO FURTHER REPEAT SINCE.
